# SDR CKSA96316

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3754914501
- Condition: Cracked
- Location: Bs 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND INTERCOSTAL FITTING CRACKED STA 879 RIGHT HAND SIDE.  REMOVED AND REPLACED IAW DC-8 SRM 51-1-0.  C-4 CHECK CARD NR 3010, NON-ROUTINE TASK CARD NR 88492.
